# SDR SWAA2024120647162

- Difficulty date: October 10, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING 2024-633618<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. TOOK MEASURES OF CRACK: L= 0.750? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25.;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. TOOK MEASURES OF CRACK: L= 0.750? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25
